# SDR R61A2023120400687

- Difficulty date: November 7, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII AFT CARGO FR83 STR28R-29R FOUND CORRODED SHEAR CLIP.  REMOVED AND REPLACED SHEAR CLIP ON CFIII AT FR83 STR28R-29R IAW EMBRAER 175 SRM 51-41-01, 51-41-02 AND 51-21-02.
